# SDR 09132005A

- Difficulty date: September 12, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N60MJ
- Make and model: Beech 1900D
- Aircraft serial: UE60
- Aircraft time: 20,084 hours, 31,073 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Flap System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP WILL NOT GO DOWN WHEN SELECTED 17 DEGREES.  MEL'ED FLAP SYSTEM.  C/W MEL ON 9/15/2005 FOUND LOOSE GROUND, RESECURED, OPS CHECK GOOD.
